# SDR ABXA9600491

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplatch
- Part number: 59151695514
- Condition: Lack Of Lube
- Location: Mlg Doors
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DOOR OPEN LIGHT STAYED ON AFTER LOWERING GEAR.  WE RECYCLED GEAR AND LIGHT WENT OUT AFTER THE GEAR HAD BEEN DOWN FOR APPROXIMATELY 30 SECONDS.  CLEANED AND LUBED MAIN LANDING GEAR DOOR UPLATCH HOOKS AND ROLLERS.  OPERATIONAL CHECKED THE GEAR DOOR UNSAFE SWITCHES AND GEAR DOORS IAW DC-9 MM.
